# SDR AALA202401223567

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 65,710 hours, 27,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12492
- Condition: Out Of Position
- Location: R2 Door
- Part time: 31,398 hours, 13,480 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE PACK GETTING CAUGHT ON DOOR FRAME WHEN ATTEMPTING TO CLOSE DOOR, MATERIAL HANGING DOWN TOO FAR FROM SLIDE PACK. REMOVED AND REPLACED R2 DOOR SLIDE. PER AMM 25-66-01-400-803.
